Universita' degli Studi di Milano
Bambusi D., Fusè A.
Nekhoroshev Theorem for Perturbations of the Central Motion
2017, vol. 22, no. 1, pp. 18-26
In this paper we prove a Nekhoroshev type theorem for perturbations of Hamiltonians describing a particle subject to the force due to a central potential. Precisely, we prove that under an explicit condition on the potential, the Hamiltonian of the central motion is quasiconvex. Thus, when it is perturbed, two actions (the modulus of the total angular momentum and the action of the reduced radial system) are approximately conserved for times which are exponentially long with the inverse of the perturbation parameter.